# SDR IPXA2023050993166

- Difficulty date: April 20, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,748 hours, 18,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN L/H CTR WING BOX SKIN AT STRINGER 15 HAS CORROSION 98 INCH FROM CL.REPAIRED CORRODED SKIN AT THE MAIN CABIN L/H CTR WING BOX AREA AT STA XCW=94 - XCW=98 IAW VTSAA EA 011-5730-01-A9947 I/R UPS MD11-5730-86789-A DATED 05/05/23 (MINOR)
